By the same authors

From the same journal

From the same journal

The uniqueness of plethystic factorisation

Research output: Contribution to journalArticlepeer-review

Standard

The uniqueness of plethystic factorisation. / Paget, Rowena; Bowman-Scargill, Chris.

In: Transactions of the American Mathematical Society, Vol. 373, No. 3, 02.12.2019, p. 1653-1666.

Research output: Contribution to journalArticlepeer-review

Harvard

Paget, R & Bowman-Scargill, C 2019, 'The uniqueness of plethystic factorisation', Transactions of the American Mathematical Society, vol. 373, no. 3, pp. 1653-1666. https://doi.org/10.1090/tran/8021

APA

Paget, R., & Bowman-Scargill, C. (2019). The uniqueness of plethystic factorisation. Transactions of the American Mathematical Society, 373(3), 1653-1666. https://doi.org/10.1090/tran/8021

Vancouver

Paget R, Bowman-Scargill C. The uniqueness of plethystic factorisation. Transactions of the American Mathematical Society. 2019 Dec 2;373(3):1653-1666. https://doi.org/10.1090/tran/8021

Author

Paget, Rowena ; Bowman-Scargill, Chris. / The uniqueness of plethystic factorisation. In: Transactions of the American Mathematical Society. 2019 ; Vol. 373, No. 3. pp. 1653-1666.

Bibtex - Download

@article{33b2e8902cb7457189b2cb79e4ee7a86,
title = "The uniqueness of plethystic factorisation",
abstract = "We prove that the plethysm product of two Schur functions can be factorised uniquely (modulo some trivial cases) and classify homogeneous and indecomposable plethysm products.",
author = "Rowena Paget and Chris Bowman-Scargill",
note = "Publisher Copyright: {\textcopyright} 2019 American Mathematical Society. ",
year = "2019",
month = dec,
day = "2",
doi = "10.1090/tran/8021",
language = "English",
volume = "373",
pages = "1653--1666",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "3",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - The uniqueness of plethystic factorisation

AU - Paget, Rowena

AU - Bowman-Scargill, Chris

N1 - Publisher Copyright: © 2019 American Mathematical Society.

PY - 2019/12/2

Y1 - 2019/12/2

N2 - We prove that the plethysm product of two Schur functions can be factorised uniquely (modulo some trivial cases) and classify homogeneous and indecomposable plethysm products.

AB - We prove that the plethysm product of two Schur functions can be factorised uniquely (modulo some trivial cases) and classify homogeneous and indecomposable plethysm products.

UR - http://www.scopus.com/inward/record.url?scp=85080891558&partnerID=8YFLogxK

U2 - 10.1090/tran/8021

DO - 10.1090/tran/8021

M3 - Article

AN - SCOPUS:85080891558

VL - 373

SP - 1653

EP - 1666

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 3

ER -